# SDR CA980909018

- Difficulty date: August 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Latch Spring
- Condition: Contaminated
- Location: Passenger Door
- Part time: 5,338 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PASSENGER DOOR MESSAGE IN CLIMB, NO DELTA PRESSURE IN CABIN.  OUT HANDLE STOW KNOB MESSAGE CHANGED TO PASSENGER DOOR STOW THEN BACK TO HANDLE OUT.  LATCH SPRINGS AND PIN CLEANED..  PART TC:  4,823.
